# SDR HNAA2014082000243

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 49,901 hours, 58,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: M15853505
- Part serial: 3047
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT PAINT KNOWN WEATHER.  R & R RADAR RT.  OPS CHECKED GOOD.
